# SDR DALA2021060102996

- Difficulty date: April 25, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 83,604 hours, 38,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: L1 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 L1 DOOR UPPER HINGE COVER MISSING. CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR UPPER HINGE COVER IN REF W/ B757 AMM 52-11-00. OPS CHK NML.
